Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 7, NWS JSJ
NWS JSJ issued this flash flood warning at Feb 5, 2022, 2:28 PM CST. It was in force for 4 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2022, 2:28 PM CST (20:28 UTC)
- Expired
- Feb 5, 2022, 6:18 PM CST
- In force
- 4 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 46 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 2:54 PM CST | FLOOD | Mameyal, PR | A PERSON CALLED 911 TO REPORT THAT CALLE MADRE PERLA AND CALLE BOULEVARD ARE BEING FLOODED. |
| Feb 5, 3:10 PM CST | FLASH FLOOD | San Antonio, PR | A PERSON CALLED TO REPORT THAT A STREET AND SEVERAL RESIDENTIAL HOMES WERE FLOODED. |
| Feb 5, 3:57 PM CST | FLASH FLOOD | Dorado, PR | A CALLER REPORTED TO 911 THAT A STREET AND A RESIDENTIAL HOME WAS FLOODED BY CALLE 9 BEHIND THE BASEBALL PARK. |
| Feb 5, 4:43 PM CST | FLASH FLOOD | Candelaria Arenas, PR | A RESIDENCE IN CALLE PARQUE IN CANDELARIA ARENAS, TOA BAJA WAS REPORTED FLOODED. SOME PEOPLE WERE TRAPPED IN THE RESIDENCE. |
| Feb 5, 4:45 PM CST | FLOOD | Toa Baja, PR | A CAR WITH TWO PEOPLE WAS STRANDED IN ROAD PR-2 BEHIND THE HOLSUM. |
| Feb 5, 4:45 PM CST | FLASH FLOOD | Toa Baja, PR | A CAR WITH TWO PEOPLE WAS STRANDED IN ROAD PR-2 BEHIND THE HOLSUM. |
| Feb 5, 4:57 PM CST | FLASH FLOOD | Mi Querido Viejo, PR | STREET 694, SECTOR MI QUERIDO VIEJO IN DORADO WAS REPORTED FLOODED. TWO PEOPLE WERE STRANDED IN A VEHICLE. |
| Feb 5, 5:09 PM CST | FLASH FLOOD | 1 S El Coto, PR | EMERGENCY MANAGERS REPORTED A FLOODED RESIDENCE ON ROAD 659 IN URBANIZACION BOSQUE DORADO IN DORADO. |
| Feb 5, 5:10 PM CST | FLASH FLOOD | Candelaria Arenas, PR | CALLE AMAPOLA IN SECTOR CANDELARIA ARENAS IN TOA BAJA WAS REPORTED FLOODED. A CAR WAS STRANDED. |
| Feb 5, 5:16 PM CST | FLASH FLOOD | Candelaria Arenas, PR | CAR STRANDED IN STREET GIRASOL IN CANDELARIA ARENAS AT TOA BAJA DUE TO FLOODING. |
| Feb 5, 5:17 PM CST | FLASH FLOOD | Punto Cubano, PR | EMERGENCY MANAGERS REPORTED A FLOODED RESIDENCE IN URBANIZATION LA ESPERANZA,NEAR RESIDENCIAL EL BATEY IN VEGA ALTA. PEOPLE WERE TRAPPED IN THE RESIDENCE. |
| Feb 5, 5:26 PM CST | FLASH FLOOD | Quintas Del Norte, PR | EMERGENCY MANAGERS REPORTED A FLOODED RESIDENCE ON ROAD 863, IN FRONT OF BLOQUES CARMELO IN TOA BAJA. PEOPLE WERE REPORTED TRAPPED IN THE RESIDENCE. |
| Feb 5, 5:26 PM CST | FLASH FLOOD | Vega Alta, PR | EMERGENCY MANAGERS REPORTED A FLOODED RESIDENCE IN MONSENOR STREET IN LA INMACULADA COURT APARTMENT COMPLEX IN VEGA ALTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
247
WGCA52 TJSJ 052028
FFWSJU
PRC051-137-143-145-052330-
/O.NEW.TJSJ.FF.W.0007.220205T2028Z-220205T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
428 PM AST Sat Feb 5 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Vega Baja Municipality in Puerto Rico...
Vega Alta Municipality in Puerto Rico...
Dorado Municipality in Puerto Rico...
Toa Baja Municipality in Puerto Rico...
* Until 730 PM AST.
* At 426 PM AST, Doppler radar indicated heavy rain across the
warned area. 1 to 4 inches of rain have fallen over the past few
hours, and an additional 1 to 3 inches are possible. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1848 6639 1848 6633 1847 6631 1848 6626
1846 6622 1847 6619 1843 6618 1840 6620
1842 6643 1849 6643 1850 6640
FLASH FLOOD...RADAR INDICATED
$$
JJA2 follow-up statements
440
WGCA52 TJSJ 052234
FFWSJU
PRC051-137-143-145-060030-
/O.EXT.TJSJ.FF.W.0007.000000T0000Z-220206T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
634 PM AST Sat Feb 5 2022
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Vega Baja Municipality in Puerto Rico...
Vega Alta Municipality in Puerto Rico...
Dorado Municipality in Puerto Rico...
Toa Baja Municipality in Puerto Rico...
* Until 830 PM AST.
* At 633 PM AST, Doppler radar indicated persistent heavy rain
across the warned area. up to 6 inches of rain have fallen, and
additional rainfall is expected over the next few hours. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses. Mudslides
in areas of steep terrain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1848 6639 1848 6633 1847 6631 1848 6626
1846 6622 1847 6619 1843 6618 1840 6620
1842 6643 1849 6643 1850 6640
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
JJA902
WGCA72 TJSJ 060018
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
818 PM AST Sat Feb 5 2022
PRC051-137-143-145-060028-
/O.CAN.TJSJ.FF.W.0007.000000T0000Z-220206T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dorado PR-Toa Baja PR-Vega Alta PR-Vega Baja PR-
818 PM AST Sat Feb 5 2022
...FLASH FLOOD WARNING FOR DORADO, TOA BAJA, VEGA ALTA AND VEGA BAJA
HAS BEEN REPLACED WITH A FLOOD WARNING...
There is flooding ongoing and light to moderate rain remains over
the area. It will take several hours for the flood waters to recede.
LAT...LON 1848 6639 1848 6633 1847 6631 1848 6626
1846 6622 1847 6619 1843 6618 1840 6620
1842 6643 1849 6643 1850 6640
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 9:11 AM CST, 5 hours 17 minutes earlier.
Area forecast discussion, Feb 5, 9:11 AM CST, 5 hours 17 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1111 AM AST Sat Feb 5 2022
.UPDATE...Scattered to numerous showers and thunderstorms were
observed through the morning hours across the region. Estimated
rainfall amounts up to 1.50 inches were noted in portions of Rio
Grande and Humacao since midnight. A similar weather pattern will
continue through the rest of the day, with additional showers and
thunderstorms developing along the interior and western sections
of PR and over portions of the USVI this afternoon. Urban and
small stream flooding is expected with the heaviest showers.
Localized flash flooding and mudslides cannot be ruled out due to
saturated soils in some areas. No significant changes were made to
the previous forecast.
&&
.AVIATION...Tempo MVFR to brief IFR conditions are possible across
all terminals during the next 8-12 hours, as showers and
thunderstorms are expected to linger across the region through the
evening hours. The 05/12z TJSJ sounding indicated NE winds up to
15 kts blo FL100.
&&
.MARINE...Rough seas between 7-10 feet continue across the
regional waters due to the combination of a northerly swell and
short period wind waves generated by the fresh trade winds. No
change from previous marine forecast and hazards. High surf and
life-threatening rip currents will continue through the rest of
the weekend across most of the beaches of all Puerto Rico and the
U.S. Virgin Islands. In addition, showers and isolated thunderstorms
with frequent lightning strikes and gusty winds are expected
across both coastal and offshore waters.
&&
.PREV DISCUSSION... /issued 534 AM AST Sat Feb 5 2022/
SYNOPSIS...Unsettled weather conditions will prevail once again
over the local area due to the proximity of the frontal boundary.
Thunderstorm development will remain possible across Puerto Rico
through the day. Periods of moderate to heavy rain could trigger
urban and small stream flooding later this afternoon across the
interior, northwest, north-central Puerto Rico. Hazardous and
life- threatening rip currents continue for most of the north-
facing beaches of Puerto Rico and all beaches of Culebra, Vieques
and the USVI. A swell is affecting the local beaches today and a
Small Craft Advisory is in effect for the local waters until
Sunday. Expect minor coastal flooding causing erosion in some
areas during high tide.
SHORT TERM...Today through Monday...
Surface high pressure north of the region will shift farther
eastward into the central Atlantic today but will be reinforced by a
strong area of high pressure which will exit the eastern seaboard
and cross the northwest Atlantic by early Sunday. This will help to
maintain moderate northeasterly winds across the region, but is
expected to become more easterly by Monday as the ridge shifts into
the north central Atlantic. In doing so, the prevailing winds will
become light to moderate as the local pressure gradient gradually
loosens. In the meantime the frontal boundary and deep layered
moisture field has now shifted east southeast over the northern
Leewards and just southeast of the islands. Also, the mid to upper
level low and associated trough continued to sag southwards across
the region with the base of the trough axis now extending across the
U.S. Virgin Island this morning. This will now place the region in
the cooler and more stable airmass while keeping the deep convection
just east of the area. However, the proximity of the boundary and
the upper level feature will maintain a moist and unsettled weather
pattern at least for the rest of today. This scenario will still
favor the potential for enhanced shower activity and thunderstorm
development over the coastal waters and portions of the islands
during the afternoon hours. Urban and small stream flooding as well
as ponding of water on roads and in poor drainage areas will again
be likely as well as mudslides in areas of steep terrain due to
saturated and loose soil.
For Sunday, a gradual improvement expected as the upper levels
become more stable and drier as a ridge will build across the region
from the west, and low leve moisture continues to erode. However an
advective weather pattern will persist and therefore under the
prevailing east to northeast wind flow , passing showers will
continue during the morning hours followed by locally and diurnally
induced afternoon convection over portions of the islands. Shower
development and thunderstorms activity should be more localized by
then and steered by the prevailing low level trade winds. That said,
minor urban and small stream flooding will be possible only in
isolated areas over Puerto Rico with also ponding of water on roads
and in poor drainage areas over the U.S. Virgin Islands. By Monday a
more seasonal pattern is expected but latest model guidance suggest
sufficient advective moisture will be present for locally and
diurnally induced afternoon shower development mainly in isolated
areas over the islands.
LONG TERM...Tuesday through Saturday...
For the first two days of the long period, a transitioning weather
pattern is expected. A mid to upper level trough will move of the
local area, and a ridge will establish over the islands by
Wednesday. Bands of moisture will continue to linger throughout
the area enhancing the potential for more shower activity. This
ridge will promote stable conditions aloft for most of the long
term period across the region. This pattern will result in passing
showers across the local waters moving into the windward portions
of Puerto Rico and the U.S. Virgin Islands during morning hours.
Then, in the afternoon hours, the moisture available will combine
with the daytime heating and local effects causing a few isolated
showers with rainfall accumulations. The U.S. Virgin Islands are
expected to have mainly fair weather conditions. A seasonal
weather pattern but with more patches of dry air will dominate,
and the rainfall accumulation totals remains low. Temperatures
above normal are forecasted in some sectors as the ridge takes
place over the local area.
AVIATION...Prevailing VFR conds at all local terminals durg prd except around
TNCM and TKPK where brief MVFR/Psbl IFR will be possible due to
proximity of frontal boundary and upper level trough. This will
enhance SHRA/TSRA dvlpmnt ovr the northeastern Caribbean. Brief MVFR
psbl for TJSJ/TIST/TISX due to SHRA/ Isold TSRA til 05/12Z, with
Mtn top Obscr ovr eastern interior of PR due to Low SCUD clds/-SHRA
til 05/13Z. VCSH elsewhere. SCT-BKN lyrs nr FL022...FL050... FL080.
BKN-OVC btw FL200-FL250 ovr Nrn Leeward islands. Isold TSRA w/Max
Tops NR FL300 ovr Nrn Leewards. SFC wnds LGT/VRB...bcm 15-20 kts
with ocnl hir gusts aft 05/14Z. Aftn convection likely for interior,
east and west into southwest PR as well as around USVI fm 05/16Z-
05/22Z.
MARINE...A northeasterly swell will be affecting the local area
through the weekend. Expect hazardous marine conditions with seas
building up to 10 feet. Dangerous and life-threatening breaking
waves associated with the northeasterly swell will be present
along the local waters. For beachgoers, there is a high risk of
rip current in effect for all the north-facing beaches of Puerto
Rico, and all beaches of Culebra, Vieques and the U.S. Virgin
Islands. A Small Craft Advisory remains in effect for most of the
local zones until Sunday evening. Minor coastal flooding is
possible causing coastal erosion in isolated spots during high
tide.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 78 72 80 73 / 80 70 70 70
STT 80 70 82 72 / 70 60 60 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Monday afternoon for Culebra-
Mayaguez and Vicinity-North Central-Northeast-Northwest-San
Juan and Vicinity-Southeast-Vieques.
High Surf Advisory until 6 PM AST Sunday for Culebra-North
Central-Northeast-Northwest-San Juan and Vicinity-Southeast.
High Surf Advisory until 6 AM AST Sunday for Mayaguez and
Vicinity.
VI...High Rip Current Risk through Monday afternoon for St Croix-
St.Thomas...St. John...and Adjacent Islands.
High Surf Advisory until 6 PM AST Sunday for St Croix.
High Surf Advisory until 6 AM AST Sunday for St.Thomas...St.
John...and Adjacent Islands.
AM...Small Craft Advisory until 2 PM AST Monday for Anegada Passage
Southward to 17N-Atlantic Waters of Puerto Rico and USVI
from 10 NM to 19.5N-Caribbean Waters of Puerto Rico from 10
NM to 17N-Coastal Waters of Northern Puerto Rico out 10 NM-
Coastal Waters of Northern USVI and Culebra out 10 NM-
Coastal Waters of Northwestern Puerto Rico out 10 NM-
Coastal Waters of Southern USVI Vieques and Eastern Puerto
Rico out 10 NM-Mona Passage Southward to 17N.
&&
DSR/ERGHazardous weather outlook, Feb 5, 4:05 AM CST, 10 hours 23 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 555 AM AST sabado 5 de febrero de 2022 AMZ710>745-PRZ001>013-061000- San Juan y Vecindad-Noreste-Sureste- Este Interior-Norte Central-Interior Central-Ponce y Vecindad- Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Las aguas costeras cercanas y lejanas a la costa del Atlantico y Caribe- 555 AM AST sabado 5 de febrero de 2022 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y esta noche .Tronadas...Existe una probabilidad de tronadas con lluvias fuertes y vientos breves en rafagas esta tarde a traves de sectores de la mayoria de la isla hoy, incluyendo la zona metropolitana de San Juan y alrededores. .Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y de riachuelos, especialmente a traves del centro, oeste y noroeste de Puerto Rico. Las lluvias fuertes pueden tambien causar aumento rapido en los rios y riachuelos con deslizamientos de tierra en areas de pendientes alta. Ademas de posibles derrumbes debido a los suelos saturados en algunas areas. .Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos) a traves de las aguas afuera del Atlantico, porciones de los pasajes locales y las areas costeras en la tarde, tambien acompanado de fuerte actividad de tronadas. .Oleaje...Se espera oleaje peligroso y picado de entre 8 a 10 pies en las aguas del Atlantico, y pasajes locales y de 5 a 8 pies en el resto. .Corrientes Marinas...Existe un alto riesgo de corrientes marinas para las playas del noroeste a noreste de Puerto Rico, al igual que Culebra y algunas del norte y este de Vieques. Tambien hay un riesgo moderado de corrientes marinas para el resto de las playas protegidas en la costa sur de Puerto Rico. Se esperan olas rompientes grandes entre 6 y 9 pies para las playas del noroeste a noreste de Puerto Rico. .Dias dos hasta el siete...domingo a viernes Por lo menos hasta el domingo, un ambiente humedo e inestable aumentara la probabilidad de aguaceros y actividad de tronadas. Inundaciones urbanas y de pequenos riachuelos seran posibles con la conveccion de la manana y la tarde. El riesgo de corrientes marinas se mantendra de moderado a alto por los proximos dias. Una marejada del norte y vientos en aumento afectaran las aguas regionales y pasajes causando oleaje picado y peligroso respectivamente. Oleaje y condiciones costeras peligrosas tambien estan presentes durante el fin de semana. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores. Sin embargo, le agradeceriamos reportar cualquier informacion sobre inundaciones, corrientes marinas y oleaje al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-061000- San Tomas, San John e Islas Adyacentes-Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 555 AM AST sabado 5 de febrero de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Islas Virgenes Estadounidenses y las aguas costeras adyacentes. .Dia Uno...Hoy y esta noche .Tronadas...Existe una probabilidad de tronadas cerca o sobre las islas avanzada la tarde y durante la noche. .Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y de riachuelos. La lluvia fuerte pudiera causar aumentos rapidos en los riachuelos y rios con deslizamientos posibles en areas de terreno empinado debido al oleaje saturado. .Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos) a traves de las aguas afueras del Atlantico, porciones de los pasajes locales y las areas costeras en la tarde, tambien acompanado de fuerte actividad de tronadas. .Oleaje...Se espera oleaje peligroso de hasta 8 a 10 pies a traves de las aguas mar afuera del Atlantico y los pasajes y de 5 a 8 pies en el resto del area. .Corrientes Marinas...Existe un riesgo alto de corrientes marinas para casi todas las playas hoy. Olas rompientes peligrosas de 10 a 14 pies son probables en el norte de las islas con condiciones peligrosas en las playas, asi como el potencial de inundaciones costeras aisladas, especialmente en periodos de marejada alta. .Dias dos hasta el siete...domingo a viernes Por lo menos hasta el domingo, un ambiente humedo e inestable aumentara la probabilidad de aguaceros y actividad de tronadas. Inundaciones urbanas y de pequenos riachuelos seran posibles con la conveccion de la manana y la tarde. El riesgo de corrientes marinas se mantendra de moderado a alto por los proximos dias. Una marejada del norte y vientos en aumento afectaran las aguas regionales y pasajes causando oleaje picado y peligroso respectivamente. Oleaje y condiciones costeras peligrosas tambien estan presentes durante el fin de semana. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores. Sin embargo, le agradeceriamos reportar cualquier informacion sobre corrientes marinas y oleaje al Servicio Nacional de Meteorologia en San Juan.
In the hours before
Local storm report, Feb 5, 11:29 AM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
129 PM AST SAT FEB 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLOOD TOA BAJA 18.44N 66.25W
02/05/2022 TOA BAJA PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED WATER LEVELS RISING FROM
URBAN FLOODING AFFECTING TWO INDEPENDENT HOUSES IN BO.
CANDELARIA OF TOA BAJA. THESE HOUSES WERE LOCATED IN
SECTOR REPARTO ALAMAR AND SECTOR GUANOS, RESPECTIVELY.
EMERGENCY MANAGERS SENT RESCUERS TO BOTH HOUSES, BOTH
FAMILIES WERE TRAPPED. NO FATALITIES WERE REPORTED.
&&
EVENT NUMBER SJU2200020
IAN COLON-PAGANLocal storm report, Feb 5, 11:33 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
133 PM AST SAT FEB 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM FLOOD LAS LOMAS 18.39N 66.10W
02/05/2022 SAN JUAN PR NWS EMPLOYEE
ROAD 31 IN URB. LAS LOMAS, IN FRONT OF WILLIAM D. BOYCE
SCHOOL, WAS REPORTED AS FLOODED.
&&
EVENT NUMBER SJU2200021
ERGLocal storm report, Feb 5, 1:06 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
306 PM AST SAT FEB 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD VILLA PALMERAS 18.44N 66.05W
02/05/2022 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED THAT CARR. 19 IN BA. OBRERO
WAS FLOODED.
0230 PM FLOOD HILL BROTHERS 18.41N 66.02W
02/05/2022 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED THAT AVE. SIMON MADERA
INTERSECTING CARR. 8 WAS FLOODED.
0230 PM FLOOD 1 S PARQUE FORESTAL 18.34N 66.07W
02/05/2022 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED FLOODING CLOSE TO
MONTEHIEDRA SHOPPING MALL.
&&
EVENT NUMBER SJU2200022
EVENT NUMBER SJU2200023
EVENT NUMBER SJU2200024
CVILLANUEVAThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 8:45 AM CST | Areal Flood Advisory | JSJ | 8 hr | |
| Feb 5, 9:22 AM CST | Areal Flood Advisory | JSJ | 104 min | |
| Feb 5, 10:41 AM CST | Flash Flood Warning | JSJ | 3 hr | |
| Feb 5, 11:09 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Feb 5, 1:27 PM CST | Areal Flood Advisory | JSJ | 4 hr | |
| Feb 5, 1:50 PM CST | Areal Flood Advisory | JSJ | 2 hr | |
| Feb 5, 4:06 PM CST | Flash Flood Warning | JSJ | 3 hr | |
| Feb 5, 4:44 PM CST | Areal Flood Advisory | JSJ | 2 hr | |
| Feb 5, 5:15 PM CST | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.